Domination of double graph of some regular graphs
*R. UdhayashreeCorresponding authorudhayakutty1996@gmail.comDepartment of MathematicsSathyabama Institute of Science and Technology (Deemed to be University)Chennai, Tamil Nadu, 600119, IndiaView full profile → , R. Rajeswarirajeswarivel1998@gmail.comDepartment of MathematicsSathyabama Institute of Science and Technology (Deemed to be University)Chennai, Tamil Nadu, 600119, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 May 2025
- Published Online:
- 20 Jun 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2574
- Pages:
- 2299–2310
Abstract
Keywords
Subject Classifications
References
[1] R. B. Allan and R. Laskar, “On domination and independent domination numbers of a graph,” Discrete Mathematics, vol. 23, no. 2, pp. 73–76 (1978), doi:10.1016/0012-365X(78)90105-X.
[2] T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, 1st ed. Boca Raton, FL, USA: CRC Press, (1998), doi: 10.1201/9781482246582.
[3] R. Thamizharasi and R. Rajeswari, “Labelling of Cayley digraphs and its line digraphs,” International Journal of Pure and Applied Mathematics, vol. 9, no. 19, pp. 947–954 (2015).
[4] T. Manjula and R. Rajeswari, “Dominator coloring of prism graph,” Journal of Applied Mathematical Sciences, vol. 9, no. 38, pp. 1889–1894 (2015), doi:10.12988/AMS.2015.5176.
[5] Llama.new, “How to construct a k-regular graph?,” Mathematics Stack Exchange, answer to question, (Sep. 2, 2016). [Online]. Available: https://math.stackexchange.com/a/1911863. [Accessed: Jun. 19, 2025].
[6] R. Rajeswari, T. Manjula, K. Deepika, and A. Dey, “Dominator coloring number of some class of graphs,” International Journal of Engineering and Advanced Technology, vol. 8, no. 2S, pp. 269–274 (2018).
[7] R. Rajeswari, R. Udhayashree, and M. Nirmala, “Domination of Cayley digraph and its complement” International Journal of Recent Technology and Engineering, vol. 8, no. 2S11, pp. 4005–4008 (2019).
[8] T. Tamizh Chelvam and M. Sivagami, “Domination in Cayley graphs: A survey,” AKCE International Journal of Graphs and Combinatorics, vol. 16, no. 1, pp. 27–40 (2019), doi:10.1016/j.akcej.2017.11.005.
[9] Z. A. Nema and A. H. Alwan, “Co-intersection graph of subsemimodules of a semimodule,” Journal of Interdisciplinary Mathematics, vol. 28, no. 7, pp. 2377–2384 (2025), doi:10.47974/JIM-1500.
[10] V. Dankan Gowda, P. Gite, H. M. Nethravathi, P. Kumar Lakineni, K. D. V. Prasad, and S. Chitta, “Mathematical models for noise reduction in IoT image processing applications,” Journal of Interdisciplinary Mathematics, vol. 28, no. 6, pp. 2289–2299 (2025), doi:10.47974/JIM-2371.
[11] M. N. Jaafar, A. Salah Mohammed, and R. Waleed Hussein, “Mathematical model studying the effect of vaccination rate on the spreading of respiratory system virus,” Journal of Interdisciplinary Mathematics, vol. 26, no. 7, pp. 1563–1569 (2023), doi:10.47974/JIM-1581.
[12] A. R. Sadek and M. A. Abdel Karim, “Some games via semi-generalized regular spaces,” Journal of Interdisciplinary Mathematics, vol. 26, no. 5, pp 863–872 (2023), doi:10.47974/JIM-1581.




